Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Are you going off Mirapex????? Jack Smith

Posted by Ame Sans Vie on July 8, 2003, at 21:00:20

In reply to Are you going off Mirapex????? (nm), posted by Jack Smith on July 8, 2003, at 20:40:54

I sure hope not! Maybe you've read my response to your post re: laudanum already, but if not, what's basically going on is that the Mirapex still has me hyper-motivated, euthymic, and has improved my self-confidence, BUT, now a few months into it, I'm feeling the effects of "sleep attacks" and hypersomnolence that I've read about in the prescribing information. First I'll probably try a lower dose, but failing that, I'm hoping that something like mazindol (or perhaps a pstim of some type) might help me stay awake and avoid those inevitable mid-day naps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ame Sans Vie thread:240175
URL: http://www.dr-bob.org/babble/20030708/msgs/240189.html